A mathematical model on chemical interfacial reactions

Yoshio Yamada, Shoji Yotsutani

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    This paper discusses a sort of parabolic system with nonlinear boundary conditions, which comes from the chemical interfacial models. The results obtained here are the uniqueness and the existence of the global solutions.

    Original languageEnglish
    Pages (from-to)369-398
    Number of pages30
    JournalJapan Journal of Applied Mathematics
    Volume7
    Issue number3
    DOIs
    Publication statusPublished - 1990 Oct

    Keywords

    • chemical reaction
    • nonlinear boundary condition
    • parabolic equation

    ASJC Scopus subject areas

    • Engineering(all)
    • Applied Mathematics

    Fingerprint Dive into the research topics of 'A mathematical model on chemical interfacial reactions'. Together they form a unique fingerprint.

  • Cite this